MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-310
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "exchange with no complaint against the device".Later healthcare professional reported "fractured implant" which was discovered during surgery.The device has been explanted.
 
Event or Problem Description
Healthcare professional reported "exchange with no complaint against the device".Later healthcare professional reported "fractured implant".Later healthcare professional "neither implant was ruptured" and "broken gel".This record is for the left side.Device has been explanted.Singulair was prescribed for contralateral side capsular contracture.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Continued e1 -- alternate phone number:(b)(6).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: removal due to contralateral side capsular contracture and rupture.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50234459
Report Number9617229-2026-15243
Device Sequence Number10256849
Product Code FTR
UDI-Device Identifier10888628007086
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRM-310
Device Lot Number1246918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/13/2026
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight112 LB
Patient RaceWhite